MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G247
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Syncope/Fainting (4411)
Date of Event 08/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) experienced a syncope episode and a fall.Technical services (ts) was consulted and referred the patient to their medical doctor for further review.This device remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
VIGILANT? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50708234
Report Number2124215-2026-48382
Device Sequence Number18800754
Product Code NIK
UDI-Device Identifier00802526589287
UDI-Public(01)00802526589287(17)201106
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2020
Device Model NumberG247
Device Catalogue NumberG247
Device Lot Number202978
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale